FREE SHIPPING WITH NO ORDER MINIMUMS
  • 5521 Blanding Blvd, Jacksonville, FL
800-391-1730
Major Ibuprofen 200mg Pain Reliever Compare to Advil 100 Coated Caplets - Piccardmeds4pets.com
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Major Ibuprofen 200mg Pain Reliever Compare to Advil 100 Coated Caplets

$7.87
Major Ibuprofen 200mg
Pain Reliever/Fever Reducer
For the temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscular aches, backache, for the minor pain arthritis, for the pain of menstrual cramps and for fever reduction.

Ingredients
Each caplet contains Ibuprofen USP, 200 mg

Directions
1 caplet every 4-6 hours.
If pain or fever does not respond to 1 caplet, 2 caplets may be used but not to exceed 6 caplets in 24 hours.
Color: Blue, Purple, White
Size: 20, 24
Material: 100% Polyester
BACK TO TOP